# SDR QXEA2012123101739

- Difficulty date: December 31, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 13,885 hours, 14,885 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 FLAP TRACK INBD WEB HAS 2 AREAS SHOWING WEAR.  BLENDED DAMAGE IAW RD 8/4-57-1238.  HFEC SHOWS CRACK FREE.  REMAINING MATERIAL WITHIN LIMITS.  VERIFIED RIG OF THE FLAPS IAW AMM 27-54-06-400-801.
